# SDR MASA2010042700412

- Difficulty date: April 27, 2010
- Submitted: April 29, 2010
- Operation: Air carrier
- Aircraft: N509MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10094
- Aircraft time: 18,058 hours, 12,162 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PAX DOOR WARNING ENG RUNNING.  MX CYCLED DOOR A FEW TIMES AND OPS CHECKED GOOD ALL THREE TIMES.
